EconPapers    
Economics at your fingertips  
 

Two-Parameter Martingales and Their Properties

Pavel S. Knopov and Olena N. Deriyeva
Additional contact information
Pavel S. Knopov: V.M. Glushkov Institute of Cybernetics National Academy of Sciences of Ukraine
Olena N. Deriyeva: V.M. Glushkov Institute of Cybernetics National Academy of Sciences of Ukraine

Chapter Chapter 1 in Estimation and Control Problems for Stochastic Partial Differential Equations, 2013, pp 1-35 from Springer

Abstract: Abstract This chapter provides well-known results concerning the properties of two-parametric martingales and stochastic integration on the plane. We begin with the auxiliary chapter, which also contains some facts which are of independent interest. Our standard references for the results below are [20–24, 40, 42, 44, 47, 48, 65, 71].

Keywords: Stochastic Integral; Isometric Correspondence; Continuous Square; Stochastic Measure; Lebesgue-Stieltjes Sense (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-8286-4_1

Ordering information: This item can be ordered from
http://www.springer.com/9781461482864

DOI: 10.1007/978-1-4614-8286-4_1

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-8286-4_1